# SDR UALA2010111504213

- Difficulty date: November 13, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 57,132 hours, 20,608 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963165
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH SEAT MOUNTED LIGHTS CABLE HAS A WIRE BROKEN. CABLE THATS FROM THE FLOOR TO THE SEATS. (SEATS 16ABC).  REPLACED SEAT WIRE HARNESS, OPS CHECK GOOD.
